# SDR SWAA2013070117824

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 45,114 hours, 26,288 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Part number: 115A45972
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON LOWER HINGE COVER/SEAL CRACKED THROUGH A FASTENER HOLE.  REPAIRED COVER IAW EA.
